# SDR SIMA20130327002

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 22,797 hours, 19,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2758 THE CREW REPORTED THE PASSENGER ENTRY DOOR HANDLE DID NOT ROTATE FULLY MAKING IT DIFFICULT TO OPEN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED PASSENGER DOOR GUIDE/ROLLERS PERFORMED OPERATIONAL TEST OF PASSENGER DOOR IAW EMB 145 AMM 52-10-01 AND FOUND TO BE WITHIN LIMITS NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
